# SDR 95FDEA00467

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 460-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460-520 BETWEEN STR 20R TO 21R THERE IS A DENT IN SKIN THAT OIL CANS.  CUT OUT DAMAGED AREA FABRICATED REPAIR DOUBLER ALODINE AND PRIMERED, INSTALLED WET WITH SEALANT, INSTALLED FASTENERS IAW FEDEX SRM 53-30-3.
